CTEQ Workshop @ JLAB: Parton Distributions as a Bridge from Low to High Energies

America/New_York
Jefferson Lab (JLab)

Jefferson Lab (JLab)

Jefferson Lab (JLab)
Cynthia Keppel (Jefferson Lab) , Fred Olness (Southern Methodist University) , Pavel Nadolsky (Southern Methodist University) , Timothy J Hobbs (Southern Methodist University)
Description

Blue Jeans PUBLIC video link SATURDAY: 

https://bluejeans.com/356770831

Public meeting ends 12 noon Saturday


Meeting ID:  356770831  phone numbers: 

 

 

CTEQ Mini-Workshop
    • 11:00 AM 12:00 PM
      Session 0 CEBAF Center Auditorium

      CEBAF Center Auditorium

      JLab Auditorium
      • 11:00 AM
        Neural Network Parton Distributions from High Precision Collider Data 1h
        Speaker: Prof. Emanuele Roberto Nocera (The University of Edinburgh)
    • 12:00 PM 1:20 PM
      Lunch 1h 20m
    • 1:20 PM 5:30 PM
      Session 1: Collinear Parton Distribution Functions CEBAF Center F113

      CEBAF Center F113

      JLab F113
      Conveners: Alberto Accardi (Hampton U. and Jefferson Lab) , Rikutaro Yoshida (Jefferson Lab) , TIMOTHY J HOBBS (Southern Methodist University)
      • 1:20 PM
        Welcome 10m
        Speaker: Prof. Pavel Nadolsky (Southern Methodist University)
      • 1:30 PM
        CT18 QCD Global Analysis 20m
        Speaker: Prof. C.-P. Yuan (Michigan State University)
      • 2:00 PM
        Accessing Large-x PDFs at Jefferson Lab and EIC 20m
        Speaker: Dr Rolf Ent (Jefferson Lab)
      • 2:30 PM
        Simultaneous Global Analysis of Polarized and Unpolarized PDFs and Fragmentation Functions 20m
        Speaker: Dr Nobuo Sato (Jefferson Lab)
      • 3:00 PM
        Coffee Break 30m
      • 3:30 PM
        Describing Deep Inelastic Scattering in Monte Carlo Event Generators 20m
        Speaker: Dr Markus Diefenthaler (Jefferson Lab)
      • 4:00 PM
        PDFs from Lattice QCD 20m
        Speaker: Prof. Huey- Wen Lin (Michigan State University)
      • 4:30 PM
        Small-x Physics and TMDs 20m
        Speaker: Dr Feng Yuan (LBNL)
      • 5:00 PM
        Spectral Function Approach to Higher Resonance Production and DIS 20m
        Speaker: Dr Noemi Rocco (Argonne National Lab)
    • 5:30 PM 6:30 PM
      Networking Reception 1h
    • 6:30 PM 8:00 PM
      Dinner 1h 30m
    • 8:30 AM 12:00 PM
      Session 2: Transverse Momentum Dependent Parton Distribution Functions CEBAF Center L102

      CEBAF Center L102

      Conveners: Charles Hyde (Old Dominion University) , Dr Jianwei Qiu (Jefferson Lab) , Ted Rogers (Old Dominion University)
      • 8:30 AM
        Mass Effects in Factorization 20m
        Speaker: Eric Moffat (Old Dominion University)
      • 9:00 AM
        Combining TMD Factorization and Collinear Factorization 20m
        Speaker: Prof. Leonard Gamberg (Penn State Berks)
      • 9:30 AM
        Resummation 20m
        Speaker: Dr Bin Yan (Michigan State University)
      • 10:00 AM
        Coffee Break 30m
      • 10:30 AM
        The Current Status of Studies of TMDs 20m
        Speaker: Prof. Alexei Prokudin (Penn State Berks and Jefferson Lab)
      • 11:00 AM
        Scalar Handbag and Nonperturbative Evolution in Inclusive DIS 20m
        Speaker: Dr Anatoly Radyushkin (Jefferson Lab)
      • 11:30 AM
        Confronting Nucleon Strangeness and Charm 20m
        Speaker: Dr TIMOTHY J HOBBS (Southern Methodist University)
    • 12:00 PM 1:30 PM
      Lunch 1h 30m
    • 1:30 PM 5:00 PM
      Session 3: Nuclear PDFs in Electron-Nuclear and Neutrino-Nuclear Scattering CEBAF Center L102

      CEBAF Center L102

      JLab F113
      Conveners: Fred Olness (Southern Methodist University) , Jorge G. Morfin (Fermilab) , Or Hen (Massachusetts Institute of Technology)
      • 1:30 PM
        DIS from A=3 Nuclei 20m
        Speaker: Dr Wally Melnitchouk (Jefferson Lab)
      • 2:00 PM
        Nuclear Matter Effects 20m
        Speaker: Prof. Roberto Petti (University of South Carolina (US))
      • 2:30 PM
        LHC Observables and nCTEQ 20m
        Speaker: Prof. Fred Olness (Southern Methodist University)
      • 3:00 PM
        Coffee Break 30m
      • 3:30 PM
        Overview of Future New Observables 20m
        Speaker: Lawrence Weinstein (ODU)
      • 4:00 PM
        New Results on the EMC Effect 20m
        Speaker: Barak Schmookler (MIT)
    • 5:15 PM 6:45 PM
      Dinner 1h 30m
    • 8:30 AM 12:00 PM
      CTEQ Fall Meeting Open/Science Session: Session 4 CEBAF Center F113

      CEBAF Center F113

      JLab F113
      Conveners: Cynthia Keppel (Jefferson Lab) , Fred Olness (Southern Methodist University) , Pavel Nadolsky (Southern Methodist University)
      • 8:30 AM
        New Single-top Calculations 20m
        Speaker: Prof. Zack Sullivan (Illinois Institute of Technology)
      • 9:00 AM
        Impact of TMDs on the Determinations of the W Boson Mass 20m
        Speaker: Dr Andrea Signori (Jefferson Lab)
      • 9:30 AM
        Twist 2,3,4 PDFs/GPDs 20m
        Speaker: Prof. Simonetta Liuti (University of Virginia)
      • 10:00 AM
        Coffee Break 30m
      • 10:30 AM
        Next-to-leading order general-mass scheme for heavy-quark production at the LHC 15m
        Speaker: Keping Xie (Southern Methodist University)
      • 10:45 AM
        PDFSense 15m
        Speaker: Bo Ting Wang (Southern Methodist University)
      • 11:00 AM
        Extracting Neutron Structure Functions from CJ15 15m
        Speaker: Shujie Li
      • 11:15 AM
        Fitting and Testing PDFs in a Spectator Model DIS with Target Mass Corrections 15m
        Speaker: Juan Guerrero (Hampton University/Jefferson Lab)
    • 12:00 PM 1:30 PM
      Lunch 1h 30m